Return to the Health Forum | Post a Follow-Up

 o
Residual effects from colonoscopy?

Posted by cheerful1 (My Page) on
Wed, Oct 28, 09 at 12:52

I had a colonoscopy last Friday. I did the prep and also took Magnesium Citrate. I had almost a "stoned" feeling after I woke up from the anesthesia, and still feel light headed. I lost two pounds which was probably all fluid.

I'm wondering if it's dehydration that's causing the lightheadedness, or residual effects from the anesthesia?

Have any of you experienced this?

The good news was, the doctor did not find anything. The bad news was, the prep did not totally clean me out. I have to have another colonoscopy next year.


Follow-Up Postings:

 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Health Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Please review our Rules of Play before posting.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here